# SDR AALA202506235682

- Difficulty date: June 20, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N563UW
- Make and model: Airbus A321-231
- Aircraft serial: 5368
- Aircraft time: 38,200 hours, 15,645 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER LANDING, CIDS PANEL, 2L DOOR HAS CHECK DOOR PRESSURE MESSAGE DISPLAYED. MAINTENANCE SERVICED DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-10-00.
